# SDR AALA960514

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Corroded
- Location: Bs 1212-1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - CORROSION AT STATION 1212 TO 1320 RIGHT TRACK.  REMOVED AND REPLACED TIE DOWN TRACK STATION 1212 TO 1320.  (M)
